Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking janumet 500 mg for diabetes. Suffering from loose motion. Is this due to medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
I AM A DIABETIC PATIENT FOR PAST 4 YEARS & TAKING JANUMET 500 MG TWICE A DAY ,NOW I SUFFER WITH LOOSE MOTION EVEN MANY TIMES WATERY STOOL WITHOUT ANY SPASM OR PAIN . I TAKE HOUSE COOKED FOOD ONLY.IS IT DUE TO JANUMET .KINDLY SUGGEST MEDICINE.

THANKS XXXXXXX XXXXXXX
Posted Sat, 1 Sep 2012 in Diabetes
 
 
Answered by Dr. Ram Choudhary 47 minutes later
HI XXXXXXX XXXXXXX
Welcome to healthcare Magic!
The problem of diarrhea may be related to some infection-viral/bacterial, food intolerance but very unlikely to be caused by JANUMET.
The prominent side effects of JANUMET are Anaphylaxis, angioedema, rash, urticaria, exfoliative skin condition. stevens-Johnson syndrome, hydration.
Tab Zedott 100MG Thrice a day for three would be helpful.
Use rice+curd+oil/ghee+sugar cooked diet at home for 2-3 days.
If still problem remains then you will need to get investigated.
I hope the advise would be useful for you and you would get well soon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor